# SDR CA080728004

- Difficulty date: July 8, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Airbus A310-304
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8001060000LH
- Condition: Dirty
- Part time: 7,873 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT RETURNED TO THE STATION DUE TO CABIN SMOKE FROM FWD OVEN (DARK SMOKE). CABIN DETECTOR ACTIVATED. BOTH FWD OVENS INSPECTED AND ELECTRICAL CONNECTION CHECKED AND FOUND SERVICEABLE. LT OVEN INSERTS FOUND DIRTY (FOOD RESIDUE). OVEN REPLACED AND SERVICEABLE IAW MM25-30-00. OVEN ROUTED TO REPAIR SHOP FOR INVESTIGATION.
